# SDR 95ZZZX1454

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1818W
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 40B19842
- Condition: Distorted
- Location: Nr 4 Cyl
- Part time: 238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, NR 4 CYLINDER EXHAUST PIPE FLANGE DISTORTED AT LEFT TRANSITION.  LEFT TURBOCHARGER HAD BECOME LOOSE AT ENGINE, SHIFTING DOWN SLIGHTLY CAUSING MISALIGNMENT WITH NR 4 PIPE.  FORWARD TRANSITION SUPPORT BOLT (PN LW31-1.69) WAS MISSING.  LYCOMING SB 512 PERTAINS TO THIS SUBJECT WHICH HAS RECENTLY BEEN REPLACED WITH SB 521.
